# SDR ASAA0944910

- Difficulty date: March 5, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3579216
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRILL MARKS ON INNER FUSELAGE SKIN STA 747 BETWEEN STRINGERS 8 9.  BLENDED DRILL MARKS, FABRICATED AND INSTALLED REPAIR DOUBLER AND TEAR STRAP DOUBLER.
